MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021, the returned autopulse platform (b)(4) was serviced for preventive maintenance (pm).The autopulse platform passed initial functional testing without any fault or error.However, during further functional testing, the stiff manual rotation of the driveshaft was noted.The clutch area was cleaned, however, the issue persisted requiring the replacement of the defective encoder gearbox likely due to the normal wear and tear.The returned autopulse platform was manufactured in may 2014 and it is more than 7 years old, well beyond the expected service life of 5 years.In addition, during further functional testing, the autopulse platform displayed fault code 16 (timeout moving to take-up position) error message due to a defective drive train motor likely due to normal wear and tear.The drive train motor was replaced to remedy the fault.During visual inspection, the top cover, the front enclosure was observed with cracks and the belt clip retention disc was damaged.This type of physical damage on the platform was likely attributed to mishandling such as a drop.The top cover, front enclosure, and the belt clip retention disc were replaced to remedy the physical damages on the platform.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.A load cell characterization test was performed and confirmed both cell modules are functioning within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with a serial number (b)(4).
 
Event or Problem Description
During preventive maintenance on (b)(6) 2021, the stiff manual rotation of the driveshaft was noted on the autopulse platform (b)(4).In addition during further testing, the platform failed the functional test due to the fault code 16 (timeout moving to take-up position).No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12486181
Report Number3010617000-2021-00884
Device Sequence Number4030303
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1